# SDR EY2R9600172

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-5-200
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F7666A
- Condition: Cracked
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN H77743 IS CRACKED
